# SDR SWAA2015030937227

- Difficulty date: January 25, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 32,270 hours, 24,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 148A8667
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ANGLE TO SKIN ATTACH BRACKET CORRODED AT BS 1088, RBL 14.5.  R & R BRACKET IAW SRM & DWG.
